# SDR SWAA2023110919499

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHTS RED LIGHTS DO NOT BLINK. / [01] REPLACED BOTH FWD FLASHLIGHT BATTERIES PER AMM 25-64-00-900-806. OPS CHECK IS GOOD.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
